| Model Number |
N/A |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while opening the room for surgery, a hair was found inside the product packaging.There was no patient involvement.No harm or delay was reported.Another mixer was readily available.Diligence is complete.No adverse events were reported as a result of this malfunction.
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Evaluation and investigation is in process.Once the investigation is complete, a supplemental report will be filed.
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).This medwatch is being filed to relay additional information.The following sections were updated/corrected: upon receipt of additional information, it has been determined that this device did not cause or contribute serious injury and has not been previously reported as a serious injury.The initial report was forwarded in error and should be voided.
Event or Problem Description
Upon receipt of additional information, it has been determined that this device did not cause or contribute serious injury and has not been previously reported as a serious injury.The initial report was forwarded in error and should be voided.